# SDR 07FDEA04001

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53978284200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD ENLARGED HOLE (DIA 6MM) AT CONNECTING SEGMENT FRAME 55/58, STRG 25 LT.  REPLACEMENT OF CONNECTING SEGMENT IAW SRM 51-72-10.
